MathSciNet Relay Station
MathSciNet bibliographic data
MR470761 47H05
Bruck, Ronald E.; Reich, Simeon Nonexpansive projections and resolvents of accretive operators in Banach spaces. Houston J. Math. 3 (1977), no. 4, 459–470.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement